# SDR YENA201905010254

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 19,958 hours, 3,831 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Out Of Alignment
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1516, SFO-JFK. DIVERTED TO SLC. AFTER DEPARTING L WING TANK OVERFLOW. FOLLOWED QRH PROCEDURE. WOULD NOT BALANCE, LEFT WING TANK WOULD NOT FEED; T/S PER TSM 28-26-00-810-806. FOUND FUEL BEING SUPPLIED TO LT CLOSED. INSPECTED ACTUATOR FIN 11 QL AND REALIGNED SHARF VALVE 153 QM TO ACTUATOR 11 QL. AFTER ALL OPS CHECKS NORMAL- NO FUEL - XFER - MAIN TRANSFER SYSTEM CHKS NORMAL PER AMM 28-26-00. AIRCRAFT OK FOR SVC.
